# SDR 2007UALA02050

- Difficulty date: June 17, 2007
- Submitted: June 20, 2007
- Operation: Air carrier
- Aircraft: N425UA
- Make and model: Airbus A320-232
- Aircraft serial: 508
- Aircraft time: 42,720 hours, 15,400 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT FUSELAGE SKIN AT LAV TANK VENT TUBE WAS FOUND BULGED WITH 3 EA MISSING FASTENERS.  SKIN WAS BULGED OUT APPROX .385 INCH WITH EXFOLIATED CORROSION.
